| Model Number |
37612 |
| Medical Device Problem Codes |
Failure to Interrogate (1332); Improper or Incorrect Procedure or Method (2017); Battery Problem (2885); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that implantable neurostimulator (ins) is likely overdischarged as it hasn't been on/charged for about 6-10 months and didn't connect to the tablet.Caller stated when patient last saw managing physician on (b)(6) 2026, it would connect then either.Technical services walked caller through initiating physician recharge mode with legacy recharger and reviewed how to proceed once power on reset message is shown and ins is charging normally.The issue was not resolved through troubleshooting.